# SDR IPXA2022040780927

- Difficulty date: March 28, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 66,721 hours, 22,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 452T20074
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C14CORROSION ON 2EA TIE-PLATES ON CARGO HANDLING SIDE GUIDE RAIL IN AFT CARGO COMPARTMENT ON STA 1263, LBL 48.10 AND STA 1307, LBL 48.10.REPLACE PART I.A.W. 767-300F SRM 51-40-02-0G, REV 82.01 AND BOEING DWG 452T2003 SH 30, REV D.
